OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.13 (1981) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6424

Title: A regularity theorem for a unilateral problem
Un teorema di regolarità relativo ad un problema unilaterale
Authors: Biancardi, Mirella
Esposito, Anna
Macchetta, Luisa Anna
Issue Date: 1981
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Mirella Biancardi, Anna Esposito, Luisa Anna Macchetta, "Un teorema di regolarità relativo ad un problema unilaterale", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 13 (1981), pp. 58-70.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
13 (1981)
Abstract: Si considera una disequazione variazionale connessa ad un problema di contatto tra membrane, e si dimostrano un teorema di regolarità ed un teorema di dipendenza continua.
A variational inequality connected with a contact problem between membrane is considered. A regularity theorem and a continuous dependence theorem are proved
URI: http://hdl.handle.net/10077/6424
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.13 (1981)

Files in This Item:

File Description SizeFormat
BiancardiEspositoMacchettaRendMat13.pdf732.84 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.